Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Non-aspherical ends and non-positive curvature


Authors: Igor Belegradek and T. Tâm Nguyễn Phan
Journal: Trans. Amer. Math. Soc. 368 (2016), 5363-5376
MSC (2010): Primary 53C20
DOI: https://doi.org/10.1090/tran/6493
Published electronically: November 6, 2015
MathSciNet review: 3458383
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain restrictions on the boundary of a compact manifold whose interior admits a complete Riemannian metric of non-positive sectional curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C20

Retrieve articles in all journals with MSC (2010): 53C20


Additional Information

Igor Belegradek
Affiliation: School of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332-0160
Email: ib@math.gatech.edu

T. Tâm Nguyễn Phan
Affiliation: Department of Mathematics, Binghamton University, State University of New York, Binghamton, New York 13902
Email: tam@math.binghamton.edu

DOI: https://doi.org/10.1090/tran/6493
Keywords: Aspherical manifold, non-positive curvature, end
Received by editor(s): September 17, 2013
Received by editor(s) in revised form: June 11, 2014
Published electronically: November 6, 2015
Article copyright: © Copyright 2015 American Mathematical Society